18 Endeavor, Suite 200, Irvine, CA

I had a Hyaluronidase injection. Is this redness and puffiness under my eye normal?

Cosmetic Treatments QuestionsCategory: HyaluronidaseI had a Hyaluronidase injection. Is this redness and puffiness under my eye normal?
A patient asked 3 years ago
Hi i had hyaloronidase injection for 3 time in limited dozes, it means i ruined my tissue?(and also have another question.rediness and a little bit puffyness under the eye after hyaloronidase is normal? And how long does is it take to remove this sign?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Issues Following Hyaluronidase

 
Hi and thank you for your question! In general we advise to wait for 2 weeks following any cosmetic injection for the results to settle in and any swelling to go away, so the timeline of the injections you have had is very important in determining the answer to your questions. Hyaluronidase dissolved hyaluronic acid – from filler or naturally occurring – but our body also continues making hyaluronic acid on its own (albeit at lower rate as we age) so it is very unlikely that you suffer lasting effects following hyaluronidase. Worse comes to worse, we can always replenish it with a bit of hyaluronic acid filler injection. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.